Open Access
Issue
ESAIM: PS
Volume 26, 2022
Page(s) 495 - 527
DOI https://doi.org/10.1051/ps/2022012
Published online 26 December 2022
  1. D.J. Aldous, Weak Convergence and General Theory of Processes (1981), unpublished. [Google Scholar]
  2. C.D. Aliprantis and K.C. Border, Infinite dimensional analysis: A Hitchhiker’s guide, 3rd edn., Springer (2006). [Google Scholar]
  3. J. Backhoff-Veraguas, D. Bartl, M. Beiglböck and M. Eder, Adapted Wasserstein distances and stability in mathematical finance, Finance Stoch. 24 (2020) 601-632. [CrossRef] [MathSciNet] [Google Scholar]
  4. J. Backhoff-Veraguas, D. Bartl, M. Beiglbock and M. Eder, All adapted topologies are equal, Probab. Theory Related Fields 178 (2020) 1125-1172. [Google Scholar]
  5. J. Backhoff-Veraguas, D. Bartl, M. Beiglböck and J. Wiesel, Estimating processes in adapted Wasserstein distance. Ann. Appl. Probab. 32 (2022) 529-550. [CrossRef] [MathSciNet] [Google Scholar]
  6. J. Backhoff-Veraguas and G. Pammer, Stability of martingale optimal transport and weak optimal transport, Ann. Appl. Probab. Ann. Appl. Probab., 32 (2022) 721-752. [Google Scholar]
  7. M. Beiglböck, P. Henry-Labordère and F. Penkner, Model-independent bounds for option prices: a mass transport approach. Finance Stoch. 17 (2013) 477-501. [CrossRef] [MathSciNet] [Google Scholar]
  8. M. Beiglböck, B. Jourdain, W. Margheriti and G. Pammer, Stability of the Weak Martingale Optimal Transport Problem. arXiv e-prints:2109.06322 (2021). [Google Scholar]
  9. M. Beiglböck, B. Jourdain, W. Margheriti and G. Pammer, Approximation of martingale couplings on the line in the weak adapted topology. Probab. Theory Related Fields 183 (2022) 359-413. [Google Scholar]
  10. M. Beiglböck and N. Juillet, On a problem of optimal transport under marginal martingale constraints. Ann. Probab. 44 (2016) 42-106. [MathSciNet] [Google Scholar]
  11. M. Beiglböock and N. Juillet, Shadow couplings. Trans. Am. Math. Soc. 374 (2021) 4973-5002. [Google Scholar]
  12. M. Beiglböck, T. Lim and J. Obłój, Dual attainment for the martingale transport problem. Bernoulli 25 (2019) 1640-1658. [MathSciNet] [Google Scholar]
  13. M. Beiglböck, M. Nutz and N. Touzi, Complete duality for martingale optimal transport on the line. Ann. Probab. 45 (2017) 3038-3074. [MathSciNet] [Google Scholar]
  14. J. Bion-Nadal and D. Talay, On a Wasserstein-type distance between solutions to stochastic differential equations. Ann. Appl. Probab. 29 (2019) 1609-1639. [CrossRef] [MathSciNet] [Google Scholar]
  15. M. Bnickerhoff and N. Juillet, Instability of Martingale optimal transport in dimension d > 2. Electron. Commun. Probab. 27 (2022) Paper No. 24. [Google Scholar]
  16. H. De March, Local structure of multi-dimensional martingale optimal transport. arXiv:1805.09469 (2018). [Google Scholar]
  17. H. De March, Quasi-sure duality for multi-dimensional martingale optimal transport. arXiv:1805.01757 (2018). [Google Scholar]
  18. H. De March and N. Touzi, Irreducible convex paving for decomposition of multi-dimensional martingale transport plans. Ann. Probab. 47 (2019) 1726-1774. [CrossRef] [MathSciNet] [Google Scholar]
  19. A. Galichon, P. Henry-Labordère and N. Touzi, A stochastic control approach to no-arbitrage bounds given marginals, with an application to Lookback options. Ann. Appl. Probab. 24 (2014) 312-336. [CrossRef] [MathSciNet] [Google Scholar]
  20. S. Gerhold and I.C. Guöluöm, Peacocks nearby: approximating sequences of Measures. Stoch. Process. Appl. 129 (2019) 24062436. [Google Scholar]
  21. S. Gerhold and I.C. Gülüm, Consistency of option prices under bid-ask spreads. Math. Finance 30 (2020) 377-402. [Google Scholar]
  22. N. Ghoussoub, Y.-H. Kim and T. Lim, Structure of optimal martingale transport plans in general dimensions. Ann. Probab. 47 (2019) 109-164. [CrossRef] [MathSciNet] [Google Scholar]
  23. M.F. Hellwig, Sequential decisions under uncertainty and the maximum theorem. J. Math. Econ. 25 (1996) 443-464. [Google Scholar]
  24. P. Henry-Labordere, X. Tan and N. Touzi, An explicit version of the one-dimensional Brenier’s theorem with full marginals constraint. Stoch. Process. Appl. 126 (2016) 2800-2834. [Google Scholar]
  25. P. Henry-Labordere and N. Touzi, An explicit martingale version of the one-dimensional Brenier theorem. Finance Stoch. 20 (2016) 635-668. [CrossRef] [MathSciNet] [Google Scholar]
  26. B. Jourdain and W. Margheriti, A new family of one dimensional martingale Couplings. Electr. J. Probab. 25 (2020). [Google Scholar]
  27. B. Jourdain and W. Margheriti, One dimensional martingale rearrangement couplings. arXiv:2101.12651 (2021). [Google Scholar]
  28. L.V. Kantorovich, On the translocation of masses. Doklady Akademii Nauk SSSR 37 (1942) 199-201. [Google Scholar]
  29. R. Lassalle, Causal transference plans and their Monge-Kantorovich problems. Stoch. Anal. Appl. 36 (2018) 452-484. [Google Scholar]
  30. G. Monge, Mémoire sur la théorie des déblais et des remblais. Histoire de l’académie Royale des Sciences de Paris (1781). [Google Scholar]
  31. G.C. Pflug and A. Pichler, A distance for multistage stochastic optimization models. SIAM J. Optim. 22 (2012) 1-23. [Google Scholar]
  32. G.C. Pflug and A. Pichler, Multistage stochastic optimization, Springer Series in Operations Research and Financial Engineering, Springer, Cham (2014). [Google Scholar]
  33. G.C. Pflug and A. Pichler, Dynamic generation of scenario trees. Comput. Optim. Appl. 62 (2015) 641-668. [CrossRef] [MathSciNet] [Google Scholar]
  34. G.C. Pflug and A. Pichler, From empirical observations to tree models for stochastic optimization: convergence properties. SIAM J. Optim. 26 (2016) 1715-1740. [Google Scholar]
  35. S.T. Rachev and L. Rüschendorf, Mass Transportation Problems: Volume I: Theory. Springer Science & Business Media (1998). [Google Scholar]
  36. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Grundlehren der mathematischen Wissenschaften, 3rd edn. Springer-Verlag, Berlin Heidelberg (1999). [Google Scholar]
  37. L. Rüschendorf, On the minimum discrimination information theorem. Stat. Decis. Suppl. 1 (1984) 263-283. [Google Scholar]
  38. V. Strassen, The existence of probability measures with given marginals. Ann. Math. Stat. 36 (1965) 423-439. [CrossRef] [Google Scholar]
  39. J. Wiesel, Continuity of the martingale optimal transport problem on the real line. arXiv:1905.04574 (2020). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.